ITP OpenIR

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
THE FRACTIONAL PARENTAGE COEFFICIENTS FOR A DOUBLE-J FERMION SYSTEM 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1989, 卷号: 11, 期号: 4, 页码: 449-457
Authors:  SUN, HZ;  HAN, QZ;  ZHANG, M;  LONG, GL;  SUN, HZ , TSING HUA UNIV PEKING,DEPT PHYS,BEIJING 100084,PEOPLES R CHINA.
Adobe PDF(317Kb)  |  Favorite  |  View/Download:69/6  |  Submit date:2012/08/28
THE ANALYTICAL WAVEFUNCTIONS OF SU(3) LIMIT IN THE INTERACTING BOSON MODEL 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1989, 卷号: 11, 期号: 3, 页码: 359-362
Authors:  SUN, HZ;  LONG, GL;  SUN, HZ , TSING HUA UNIV PEKING,DEPT PHYS,BEIJING,PEOPLES R CHINA.
Adobe PDF(137Kb)  |  Favorite  |  View/Download:59/5  |  Submit date:2012/08/28
THE ANALYTICAL WAVEFUNCTIONS OF THE SU(3) LIMIT IN THE INTERACTING BOSON MODEL 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 1989, 卷号: 30, 期号: 8, 页码: 1937-1941
Authors:  LONG, GL;  SUN, HZ;  LONG, GL , TSING HUA UNIV PEKING,DEPT PHYS,BEIJING,PEOPLES R CHINA.
Adobe PDF(674Kb)  |  Favorite  |  View/Download:89/19  |  Submit date:2012/08/28
A RECURRENT FORMULA FOR FRACTIONAL PARENTAGE COEFFICIENTS OF IDENTICAL FERMIONS 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1989, 卷号: 11, 期号: 4, 页码: 441-447
Authors:  SUN, HZ;  HAN, QZ;  ZHANG, M;  LONG, GL;  SUN, HZ , TSING HUA UNIV PEKING,DEPT PHYS,BEIJING 100084,PEOPLES R CHINA.
Adobe PDF(263Kb)  |  Favorite  |  View/Download:98/15  |  Submit date:2012/08/28